# SDR DXTA2021112952680

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 4,078 hours, 3,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 002471
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: EMERGENCY LIGHTS STAY ON IN FLIGHT WITH THE SWITCH IN THE ARM POSITION AND FLICKER AFTER FEW MINUTES. // SIGNOFF// ACCOMPLISHED SL 505-33-0005 AND FIM TASK 33-50-00-SLO-S0L·A AND DETERMINED THAT #1 FORWARD EMERGENCY BATTERY WAS WEAK/ LOW VOLTAGE AND NOT TAKING A CHARGE. INSTALLED NEW #1 EMERGENCY BATTERY P/N 74501.S-00  S/N 005802 IAW PH 300 AMM 33-52-01. ALL OP'S CHECKS NORMAL REMOVED BATTERY P/N 6450LS-00  5/N 002471
